# SDR SWAA2021092722104

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8
- Aircraft serial: 42534
- Aircraft time: 6,652 hours, 14,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT COVER MISSING / REPLACED CENTER AISLE OVERHEAD EMERGENCY LIGHT ASSY PER AMM 33-51-01 OP'S CK GOOD.
